# SDR ASAA2024013148791

- Difficulty date: January 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5323133520215
- Condition: Corroded
- Location: Frms 24a-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, FOUND LIGHT CORROSION SPOTS ON FWD CARGO THRESHOLD, DOOR SILL PLATE, FROM FR24A TO FR28 GROUNDED - YES. EVALUATED FWD CARGO THRESHOLD DOOR SILL PLATE FROM FR24A-FR28, FOUND TO HAVE 2EA FITTINGS, 1EA PLATE, AND 3EA SEAL PLATES OUT OF LIMITS IAW A320 SRM 53-21-28-283 REMOVED AND REPLACED 2EA FITTING P/N D5323133520215 PO:1081434.1, P/N E5323126820000 PO:1083278 IAW A320 SRM 51-42-11 AND AIRBUS DWG E53231272 ISSUE A. REMOVED AND REPLACED 1EA PLATE AND 3EA SEAL PLATES P/N D5323100320000 PO:1081427.1, P/N D5323079520002 PO:1081432.1 IAW A320 SRM 51-42-11 AND AIRBUS DWG E53231589 ISSUE B RESTORED SURFACE PROTECTION IAW A320 SRM 51-21-11 AND A320 SRM 51-75-12.
